It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Nutritional Disorders Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 03-09-2010, 08:02 PM   #1
Junior Member
(female)
 
Join Date: Mar 2010
Posts: 15
chucksusanb HB User
Question Worsening of symptoms after B12 injections?

I just started B12 injections (daily) for low levels. I have noticed that my symptoms seem worse. Is this normal to have worsening of symptoms before improving?

Thank you.

Susan

 
Old 08-19-2010, 12:18 PM   #2
Newbie
(male)
 
Join Date: Aug 2010
Location: Maumelle, AR USA
Posts: 3
Beachbum123 HB User
Re: Worsening of symptoms after B12 injections?

chucksusanb,

I would like to know how your therapy turned out. I started injections 3 days ago and did notice that the very next day I felt worse. I am curious what your conditions were and how they have improved. Seems like the not knowing what lies ahead is the weird part.

Symptoms:
tremor
blurred vision
fatigue
loss of balance
fasciculations
cramps
mild pain
roaming numbness
crackling joints
b12 starting level 196 (211-945 lab scale)
(pre-existing anxiety)

Last edited by Beachbum123; 08-19-2010 at 12:19 PM.

 
Sponsors Lightbulb
   
Old 01-30-2011, 01:01 PM   #3
Junior Member
(female)
 
JustHormonious's Avatar
 
Join Date: Nov 2010
Location: Chicago, Il United States
Posts: 43
JustHormonious HB User
Re: Worsening of symptoms after B12 injections?

I realize this is an older post, but would like to advise: The Vitamin B12 shots contain aluminum and this should be discussed with your health care provider. This along with other ingredients, could cause toxic reactions.

~JH
__________________
Be happy with what you have~Before you ask for what you want

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
New To Allergies.. Can all these symptoms simply be?? kman Allergies 10 06-08-2010 06:45 AM
Symptoms of low testosterone, with recent blood test results PlusAlpha Men's Health 8 02-11-2010 01:58 AM
worsening of symptoms after b12 teetertotter Anemia 2 02-09-2010 05:45 PM
Worsening pain with bladder problems, concern?? busymomof7 Cancer: Bladder 3 12-04-2009 10:54 AM
Symptoms worsening a bit teeha Lupus 4 07-19-2009 05:54 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



jenj770 (3), linda.wyn (2), ladybud (2), brokenweed (2), SK59 (2), kris90 (2), NY 1009 (1), Abbie323 (1), oceangirl19 (1), pennyia (1)

Site Wide Totals

teteri66 (1136), MSJayhawk (941), Apollo123 (856), janewhite1 (823), Titchou (771), Gabriel (743), ladybud (667), sammy64 (666), midwest1 (655), BlueSkies14 (610)



All times are GMT -7. The time now is 01:32 AM.



Site owned and operated by HealthBoards.com™
Copyright and Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!